# SDR DALA2021022301059

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 83,842 hours, 38,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 31d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 SEATS 31D 17D 15D EMERGENCY SEAT MOUNTED LIGHTING DAMAGED.  CORRECTIVE ACTION:  RESECURED LIGHTING.  OK FOR SERVICE.  (1737306)
